Translator Disclaimer
WINTER 2014 SURVEY ARTICLE: Simplicial complexes satisfying Serre's condition: A survey with some new results
M.R. Pournaki, S.A. Seyed Fakhari, N. Terai, S. Yassemi
J. Commut. Algebra 6(4): 455-483 (WINTER 2014). DOI: 10.1216/JCA-2014-6-4-455

Abstract

The problem of finding a characterization of Cohen--Macaulay simplicial complexes has been studied intensively by many authors. There are several attempts at this problem available for some special classes of simplicial complexes satisfying some technical conditions. This paper is a survey, with some new results, of some of these developments. The new results about simplicial complexes with Serre's condition are an analogue of the known results for Cohen--Macaulay simplicial complexes.

Citation

Download Citation

M.R. Pournaki. S.A. Seyed Fakhari. N. Terai. S. Yassemi. "SURVEY ARTICLE: Simplicial complexes satisfying Serre's condition: A survey with some new results." J. Commut. Algebra 6 (4) 455 - 483, WINTER 2014. https://doi.org/10.1216/JCA-2014-6-4-455

Information

Published: WINTER 2014
First available in Project Euclid: 5 January 2015

zbMATH: 1345.13014
MathSciNet: MR3294858
Digital Object Identifier: 10.1216/JCA-2014-6-4-455

Subjects:
Primary: 05E99, 13C15
Secondary: 13C13

Rights: Copyright © 2014 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
29 PAGES


SHARE
Vol.6 • No. 4 • WINTER 2014
Back to Top